Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
Gauge-invariant charged, monopole and dyon fields in gauge theories
Autore:
Frohlich, J; Marchetti, PA;
Indirizzi:
ETH Honggerberg, CH-8093 Zurich, Switzerland ETH Honggerberg Zurich Switzerland CH-8093 , CH-8093 Zurich, Switzerland Univ Padua, Dipartimento Fis, I-35131 Padua, Italy Univ Padua Padua Italy I-35131 a, Dipartimento Fis, I-35131 Padua, Italy Ist Nazl Fis Nucl, Sez Padova, I-35131 Padua, Italy Ist Nazl Fis Nucl Padua Italy I-35131 , Sez Padova, I-35131 Padua, Italy
Titolo Testata:
NUCLEAR PHYSICS B
fascicolo: 3, volume: 551, anno: 1999,
pagine: 770 - 812
SICI:
0550-3213(19990705)551:3<770:GCMADF>2.0.ZU;2-D
Fonte:
ISI
Lingua:
ENG
Soggetto:
PARTICLE STRUCTURE-ANALYSIS; LATTICE GAUGE; SYMMETRY-BREAKING; HIGGS-MODEL; DUAL SUPERCONDUCTIVITY; COLOR CONFINEMENT; QUARK CONFINEMENT; SPIN SYSTEMS; PHASE; PARAMETER;
Keywords:
monopoles; quantum field theory; duality;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Physical, Chemical & Earth Sciences
Citazioni:
61
Recensione:
Indirizzi per estratti:
Indirizzo: Frohlich, J ETH Honggerberg, CH-8093 Zurich, Switzerland ETH Honggerberg Zurich Switzerland CH-8093 rich, Switzerland
Citazione:
J. Frohlich e P.A. Marchetti, "Gauge-invariant charged, monopole and dyon fields in gauge theories", NUCL PHYS B, 551(3), 1999, pp. 770-812

Abstract

We propose explicit recipes to construct the Euclidean Green functions of gauge-invariant charged, monopole and dyon fields in four-dimensional gaugetheories whose phase diagram contains phases with deconfined electric and/or magnetic charges. In theories with only either abelian electric or magnetic charges, our construction is an Euclidean version of Dirac's original proposal, the magnetic dual of his proposal, respectively. Rigorous mathematical control is achieved for a class of abelian lattice theories. In theories where electric and magnetic charges coexist, our construction of Green functions of electrically or magnetically charged fields involves taking an average over Mandelstam strings or the dual magnetic flux tubes, in accordance with Dime's flux quantization condition. We apply our construction to 't Hooft-Polyakov monopoles and Julia-Zee dyons. Connections between our construction and the semiclassical approach are discussed. (C) 1999 Elsevier Science B.V. All rights reserved.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 29/03/20 alle ore 01:20:00